# SDR 9705002714

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF UPON LANDING GEAR RETRACTION, GEAR WULD NOT RETRACT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  CLEANED AND REMOVED DINOL FROM LANDING GEAR SELECTOR VALVE AND PERFORMED FUNCTIONAL CHECK OF LANDING GEAR SYSTEM AND VALVES.  OPERATIONAL CHECK OK.
